MAUDE Adverse Event Report: D.O.R.C INTERNATIONAL OPHTHALMIC CANNULATION SET, SINGLE-USE

D.O.R.C INTERNATIONAL OPHTHALMIC CANNULATION SET, SINGLE-USE
Catalog Number 1272.GE206
Medical Device Problem Codes Infusion or Flow Problem (2964); Physical Property Issue (3008)
Health Effect - Clinical Code Intraocular Pressure, Delayed, Uncontrolled (1936)
Date of Event 09/14/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record was checked and no deviations were found.Product investigation has started.This investigation will inform if subsequent corrective / preventative actions are necessary.Any new information will be reported in a supplemental report.
 
Event or Problem Description
A report has been received of an incident that occurred in (b)(6).It was reported that the infusion line was blocked, which caused a hypotony.Furthermore, after removing the line from the eye, it was found that the metal was broken.After replacing the infusion line the surgeon was able to make a sufficient surgery.There was no patient injury.

Brand Name
OPHTHALMIC CANNULATION SET, SINGLE-USE
Common Device Name
OPHTHALMIC CANNULATION SET, SINGLE-USE
Manufacturer (Section D)
D.O.R.C INTERNATIONAL
scheijdelveweg 2
zuidland, netherlands 3214 VN
NL  3214 VN
MDR Report Key7031943
Report Number1222074-2017-00027
Device Sequence Number13704314
Product Code HQC
UDI-Device Identifier08717872002415
UDI-Public08717872002415
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K081877
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number1272.GE206
Device Lot Number2000388518
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2017
Initial Report FDA Received Date11/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1